# SDR SWAA2022011852998

- Difficulty date: December 14, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY (1 EA) ; 2021-558203 / [01] REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY (1 EA IAW B737-700 AMM 33-51-01-960-802 STEP 3 C (5) (D) AND STEP 3 C (10); [02] TASK COMPLETED
